# SDR SWIA202157861

- Difficulty date: February 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY - EXIT  LOWER LATCH FWD FITTING BOTH AFT I/B AND O/B  BOLT AND NUTPLATE CORRODED. LOWER LATCH AFT FITTING I/B BOLT AND NUTPLATE CORRODED ASLO THE AFT FITTING LATCH THROUGH PIN  IS SEIZED NO ROTATION.      (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED CORRODED HARDWARE AND NUTPLATES ASSOCIATED WITH THE L/H OVERWING EMERGENCY EXIT FWD AND AFT LOWER LATCH FITTINGS IAW CRJ 200 SRM 51-42-06-00, SRM 51-42-02-00, SRM 51--23-00-00, CRJ 200 AMM 20-21-00-02, AND CRJ 200 AMM 20-24-00-910-801. CALIBRATED TOOL WVACT 4881 DUE 11/21.
